I'm on TriNessa birth control and am sexually active with my fiancé. I started spotting last month around ten days after I would normally experience ovulation if I was not on the pill. This happened a little more than a week before my period. I was scared it was implantation bleeding but then it turned into a full blown period. I quit taking my pills early to let it run it's course, and then I bled for nearly 3 weeks and it was mostly a very heavy flow. I started my pack a week later than usual, and then it turned to spotting (this is considered a part of the three weeks). By the second week in my new pack, I had quit bleeding. I didn't take my pills regularly this past month because my fiancé is getting deployed and we have been busy trying to prepare so I've been distracted. I'm not any more stressed than usual, have never missed a period in my life, but can be a few days late. I'm over a week late and I'm terrified because I don't know what's going on with my body. Could I be pregnant? Could this be because I bled so much last month? Could it be because I didn't take my pills as regularly? I can't get pregnant right now because of his deployment and because we can barely afford to take care of ourselves. I'm about to graduate but can't work in my field while pregnant because I work strongly with chemicals. I have thyroid problems but never missed a period, even while not on medicine. I'm afraid to consult my doctor because he is a family friend and I'm embarrassed. I know it was dumb to not take my pills regularly. I don't need a lecture because this is me learning my lesson and I just need information. Please don't be ugly because I'm already stressed about the deployment and about what's going on with my body. Thanks for any information!
A week late while on the pill?
- 4 Apr 2015 by Mona03
- 4 Apr 2015
- trinessa, abnormal uterine bleeding, birth control, ovulation, spotting, pill
Added 4 Apr 2015:
I also need to know if I should start my new pack of pills or if I should wait until after my period comes and then start completely over with a new schedule?
You do not stop taking your pills to allow for a period. You never ever alter your pills schedule There is a chance of pregnancy looking at how you didn't take your pills, but all that bleeding says no way are you pregnant. Its just your bodies reaction to not having the pills. Our bodies are run by hormones, and if they are changed a lot like you did taking then not taking the pills, you will react to that. So when you were done with the placebos did you start a new pack? If you're a week late, do a pregnancy test, to rule it out. There are apps for your phone to remind you to take your pill if you need that.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cyclessa - If you take the pill before your period starts by accident do you keep taking it or stop?
Posted 15 Jul 2010 • 1 answer
Posted 22 Apr 2014 • 2 answers
Posted 22 Oct 2014 • 2 answers
I have been bleeding since the first day of my 3rd week of active pills on Trinessa Lo. I am now on?
Posted 7 Jul 2016 • 0 answers
Posted 26 Jul 2016 • 0 answers